# SDR DALA1310353760

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 38,425 hours, 14,204 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROWS 10-15 EMERGENCY LIGHTS INOPERATIVE.  MX FOUND SEAT ASSY 13DEF EMERGENCY LIGHT CONNECTOR PINS OUT AND GROUNDING.  RESECURED PINS AND  CONNECTOR.  LIGHTS OPERATE NORMALLY.
